# SDR SWAA2021090203517

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 349 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS349 BL0 WL208. ; / [01] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [02] REMOVED INTERCOSTAL AT FWD WET AREA BS 344 - BS 366 IAW AR 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS360- BS344 BL0 WL 208 IAW SRM 51-40-05-0G-0 AND DWG #141A5410; [04] ADDED PART REQUIREMENT; [05] VERIFIED CORRECTIVE ACTIONS 1 AND 3 PER SRM 51-10-02-0G-0; PAR.9.C. AND SRM 51-40-05-0G-0 AND DWG #141A5410; [06] OK TO INSTALL NEW INTERCOSTAL; [07] VERIFIED OK TO INSTALL NEW INTERCOSTAL; [08] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS344-BS366 BL0 WL208 IAW SRM 51-40-02-0G-0 AND DWG# 141A5410; [09] VERIFIED INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS344-BS366 BL0 WL208 IAW SRM 51-40-02-0G-0 AND DWG# 141A5410
